How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Doctor
Category: Medical
Satisfied Customers: 4887
Experience:  MBBS, MD, MCCM. Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

My question is every morning when I get up the arch of my

Customer Question

my question is every morning when I get up the arch of my feet on the inside feels like they're being scratched and then I took another step and it's gone
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 6 months ago.

Hi,

Im sorry tohear about your symptoms. Can i ask do you have any other medical conditions or medications that you mightbe using? Also do you have any numbness, tingling, burning? Any pain or temperature changes in the legs?

Expert:  Dr. Muneeb Ali replied 6 months ago.

Since you seem to be offline, i will leave a response here which we can discuss later on.

Well from what you are describing can be due to a number of conditions. the first one which comes to mind is that you could have a problem with the nerves of the feet. This is known as neuropathy and can present in a number of ways including the sensation of being scratched, tingling, burning or even numbness. This can be diagnosed on a clinical examination and with the help of a nerve conduction study. The treatment can be with lyrica or treating the underlying cause which can be due to vitamin deficiencies, diabetes, autoimmune disorders or even thyroid disorders among many others.

Another cause of this can be related to the vessels in the lower limbs and the feet. Peripheral arterial disease can present in this manner as well and can cause problems like cold feet, tingling, numbness, pain which worsens over time. the diagnosis is made with the help of a doppler ultrasound of the legs.

Lastly, it is possible that this sensation is the sign of early plantar fasicitis which can later on progress to such an extent that the first step on the ground may be excruciating. This would be diagnosed ona clinical examination and then treated with orthotics and steroid injections.

So i think you may have one of the above three conditions however all are treatable provided they are diagnosed in time and i would suggest that you see your PCP and have him consider the above possibilities.

Do you have any more questions?

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/

Expert:  Dr. Muneeb Ali replied 6 months ago.

Would you like to know anything else? If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating

Customer: replied 6 months ago.
With one of the three Simpsons you think I have there does it cause diarrhea hot and cold with no fever no throwing up. With nausea can't eat nothing wasn't feeling good at all I took Imodium and it's stop the diarrhea it stopped the numbness and the coldness of my feet and muscle twitching here and there
Expert:  Dr. Muneeb Ali replied 6 months ago.
Actually these symptoms would not fit with the three possibilities which i have mentioned before however a thyroid disorder would explain the foot sensations as well as the diuarrhea, restlessness, insomnia, heat intolerance, sweating etc. These can all be explained with hyperthyroidism which can also cause palpitations, weight loss, hair loss among many other symptoms. This would be easily diagnosed with the help of a simple thyroid function test and the foot sensations could be neuropathy as consequence of the thyroid disorder. The treatment is actually very easy with anti thyroid drugs or even surgery in some cases. ANother cause which can explain all of these symptoms can be an autoimmune disorder which can affect the nerves as well as the muscles and also cause nausea, diarrhea etc. This can be intermittent in nature in early stages of the disease, and can be diagnosed with simple tests like ESR or ANA. Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time and please leave a POSITIVE rating on both of the queries which you have asked, thank you in advance. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below, http://www.justanswer.com/medical/expert-dr-muneeb-ali/
Customer: replied 6 months ago.
Something else too it's happened twice the first time happened about 25 years ago my equilibrium was messed up everything look like it was at a blur it went away lasted about 3-4 hours about 4 years ago I my equilibrium messed up again I felt really off balance and couldn't set up lasted not long and it went away could this have anything to do with one of the three and sometimes I sweat so much and then it just goes away I've never been one that sweated a lot waiting for your reply thank you
Expert:  Dr. Muneeb Ali replied 6 months ago.

Well actually YES, hyperthyroidism can explain the dizziness and the sweating as well, as it would increase your metabolism significantly and would also lead to low blood glucose levels in some cases which can also explain the dizziness and sweating. But i think since the two episodes were very far apart and are not frequent they are likely to be unrelated to your current problems. It is possible that these two incidences were due to either an unrelated drop in blood sugar levels or even a transient drop in blood pressure. SO while these symptoms are explainable by the thyroid issue and autoimmune disorders. The sweating which is more frequent, is likely to be due to the thyroid problem.

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time and please leave a POSITIVE rating on both of the queries which you have asked, thank you in advance. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/

Customer: replied 6 months ago.
I have changed in the way I have been drinking I don't drink sodas no more as of a week and a half ago I don't eat cake and ice cream cookies I leave this week's alone I try to eat organic as much as possible been doing that for 15/18 years in food and meats and stuff like that but I do a lot of junk that I have cut out and I am losing weight is that a good sign I'm not losing it fast but I am losing it I weigh a hundred and seventy-four pounds 7 months ago I weighed 188 but again I cut out a bunch of crap and I lost that weight and a week and a half ago I cut more out
Expert:  Dr. Muneeb Ali replied 6 months ago.

It is possible that the weight loss is due to the new diet that you are on but given the symptoms that you ahve described it is important to rule out the thyroid disorders as well as the autoimmune conditions. I would strongly suggest that you do get those tests done ASAP.

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time and please leave a POSITIVE rating on both of the queries which you have asked, thank you in advance. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/

Expert:  Dr. Muneeb Ali replied 6 months ago.

Would you like to know anything else? If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating.

Expert:  Dr. Muneeb Ali replied 6 months ago.

Would you like to know anything else? If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating.

Customer: replied 6 months ago.
I told you earlier I thought it would be in October but I can't do it till January 1st 2017 that's when I get my insurance do you think I'll be alright till then? On the thyroid issue
Expert:  Dr. Muneeb Ali replied 6 months ago.

January is too far off, october was a bit closer but january to too far off, the thyroid issue, if present, can worsen by then.